# SDR SWI2024F01106

- Difficulty date: July 17, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,280 hours, 32,383 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STABLIZER DRAG ANGLES CRACKED FWD AND AFT. (C-CHECK RO 10/6/2024) (FILED CLOSED)REPAIRED L/H VERTICAL STABILIZER DRAG ANGLES FWD AND AFT IAW REO 670-55-31-018 REV-- DATE: 2024-08-29, REO 670-55-31-018 REV-A DATE: 2016-11-10, CRJ700 SRM 51-26-01, NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S082924-7 PO# 173562 DATE INSPECTION: 29-AUG-2024, SEE REPORT FOR DETAILS.
